REGISTER NOW

A one-day retreat for operations, finance, legal and back-office leaders at private equity GPs.

Tuesday, December 14th, 2021

The University Club of New York

ABOUT PRIVATE EQUITY BETTER BUSINESS SUMMIT

WHY THIS EVENT?

As the private equity sector moves into a new phase of development Private Equity Wire is pleased to introduce an event created by GPs-for-GPs.


Informed by in-depth industry consultation, our gathering for senior leaders at PE firms - from across operations, finance, legal, back-office and technology - will help your business evolve via big picture presentations and a series of detail orientated roundtable sessions designed for small groups.

After our industry's long absence of in-person gatherings, there will also be time for networking and informal conversations with close peers and colleagues.


Private Equity Wire’s event will:

  • Be a closed and invite-only gathering, this means no media and a curated audience of genuine peers
  • Bring together senior staff from across the GP leadership suite to discuss shared problems, opportunities and solutions
  • Focus on current trends, emerging themes and the likely innovations and disruptors of the next 5 years

AGENDA

TUESDAY, DECEMBER 14, 2021 - ET

DAY ONE

10 FEBRUARY

Download Agenda

PANEL 1

  • Contrasting fortunes of the space and how LPs are approaching their private equity allocations
  • Performance: PE and private credit continue to perform well – versus headwinds for infrastructure and a remote-working storm for real estate players
  • What technology and outsourcing trends will help GPs make the most of opportunities in the space? Have these needs shifted because of i. current LP priorities – like ESG; ii. The remote working priorities triggered by covid
  • What trends are we currently seeing in fund launches? As a sector what lessons can we draw from these? And…where do we go next?
  • Looking at the long-term tailwinds for the US economy: the likely boost from large-scale fiscal stimulus of President Biden’s infrastructure plan and its potential for GPs

By invitation only: GP and LP Breakfast, with keynote

OPENING ADDRESS

7:15 AM - 8:00 AM ET (45 Min)

KEYNOTE

7:15AM

8:00AM

NETWORKING

8:00 AM - 8:30 AM ET (30 Min)

Arrival and registration

8:30AM

8:30 AM - 8:45 AM ET (15 Min)

Welcome from the Chair

8:45AM

8:45 AM - 9:30 AM ET (45 Min)

Top of mind: After over a year of turbulence and change, where do our businesses go to next?

Talking points:

9:30AM

9:30 AM - 10:15 AM ET (45 Min)

PANEL 2

Doing more with less: Preparing private equity funds’ back offices for an outsourced future

  • Valuations - exploring the different return profiles of assets...
  • ...and outsourcing and benchmarking valuations
  • Best practice in back office and optimizing and automating your firm’s reporting
  • Current reporting challenges and possibilities – and how to find and properly assess the right service providers for your needs
  • What other areas of your ops could be outsourced? And how to stay connected to remote partners and stakeholders in a ‘hybrid’ world
  • What disruptors and new developments are we seeing in outsourcing?
  • Hybrid approach: Combining the best current practices with best of breed outsourcing and lessons from the pandemic

Talking points:

10:15AM

10:15 AM - 10:45 AM ET (30 Min)

NETWORKING

Networking break

SPEAKERS:

  • Anushree Mohta, Head of Operational Due Diligence, Siguler Guff
  • Melissa Beam, Vice President, Finance, Shamrock Capital Advisors

SPEAKERS:

  • Jacob Comer, General Counsel & Chief Compliance Officer, NovaQuest Capital Management
  • Mark A. Solovy, Co-Head, Technology Finance Group & Co-Head, SPAC Group, Monroe Capital

10:45AM

10:45 AM - 11:30 AM ET (45 Min)

Roundtable A:

Looking after LPs: how are allocator needs changing and expectations rising

Roundtables Round 1

Roundtables take place as repeated parallel sessions. Delegates register in advance for 4 of 5 topics.

Roundtable B:

Outsourcing evolution: new mindsets, new solutions

Roundtable C:

Legal, tax and structuring outlook: anticipating new rules on a local and global level

Roundtable D:

Technology and data: leveraging existing data, building new data systems and gaining real insight

Roundtable E:

ESG landscape: making sure LPs and GPs are on the same page and using best practice in ESG as a selling point

11:30AM

11:30 AM - 12:15 PM ET (45 Min)

Roundtables Round 2

Roundtables take place as repeated parallel sessions. Delegates register in advance for 4 of 5 topics.

12:15PM

12:15 PM - 01:15 PM ET (45 Min)

NETWORKING

Networking lunch

1:15PM

1:15PM - 2:00 PM ET (45 Min)

Roundtables Round 3

Roundtables take place as repeated parallel sessions. Delegates register in advance for 4 of 5 topics.

2:00PM

2:00 PM - 2:45 PM ET (45 Min)

Roundtables Round 4

Roundtables take place as repeated parallel sessions. Delegates register in advance for 4 of 5 topics.

Read more
Read more
Read more
Read more
Read more

2:45PM

2:45 PM - 3:15 PM ET (30 Min)

NETWORKING

Networking break

3:15PM

3:15 PM - 4:00 PM ET (45 Min)

PANEL 3

Talent acquisition: Republic of the remote, back to the office or somewhere in between

  • Current hiring trends – what roles (new and old) will be prominent and prevalent in 2022
  • How has the remote working changed the staff dynamic and your approach to recruitment?
  • Diversity, equity and inclusion (DE&I): Are private equity managers making progress in focus…and fact?
  • Are your LPs starting to track DE&I metrics in the same way they approach ESG
  • How to reflect DE&I in senior hires?
  • Is money enough – the emerging benefits that will attract the best in talent

Talking points:

4:00PM

4:00 PM - 4:45 PM ET (45 Min)

PANEL 4

Brand-building: creating culture, identity and standing out from the crowd

Talking points:

  • How to stand out in a crowded market
  • Other than great performance; what does your brand stand for?
  • How to create a profile that LPs respond to
  • ESG considerations for GPs and how to be good ‘corporate citizens’ – what are the tenor of the times and how can your brand present a positive face?
  • Using a positive brand to build a team of ‘all the talents’

4:45PM

NETWORKING

Cocktails, canapes and networking

4:45 PM - 6:30 PM ET (1 Hr 45Min)

SPEAKERS:

  • Domenic Venuto, COO, Progress Partners

SPEAKERS

ANUSHREE MOHTA

Head of Operational Due Diligence at Siguler Guff

Compliance Officer, Managing Director at MidOcean Partners

Read more

CANDICE RICHARDS

JAMES C. PICKEL JR

Counsel at Lindsay Goldberg

Read more

JACOB CORNER

General Counsel & Chief Compliance Officer at NovaQuest Capital Management

DOMENIC VENUTO

COO at Progress Partners

MARK A. SOLOVY

Co-Head, Technology Finance Group & Co-Head, SPAC Group at Monroe Capital

Read more

MELISSA BEAM

Vice President, Finance at Shamrock Capital Advisors

SPONSORSHIP


Launched in 2007, Private Equity Wire (PEW) has evolved to become a leading voice on key trends and developments shaping the industry.


At a time when GPs and LPs need more insight than ever, PEW has the skillset to develop authoritative content for clients that cuts through the noise.


With our consultant-driven approach, and commitment to the highest editorial standards, our mission statement is simple: to deliver actionable insights that clients can measure.


Our last event received 600+ registrations, and saw 300+ qualified GPs in attendance.

See how we can put your brand front-and-center.